# SDR 2001FA0000045

- Difficulty date: June 6, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N4803S
- Make and model: Piper PA-32-260
- Aircraft serial: 321188
- System (JASC): 5540 · Rudder Structure
- Part: Rudder Bar
- Part number: 6342004
- Condition: Cracked
- Location: Rudder
- Part time: 11,045 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND LEFT RUDDER BAR CRACKED AT WELD WHERE STRAIGHT TUBE CONNECTS TO CARRY OVER TUBE.  SPECULATE AGE AND USAGE CAUSED CRACK.. THIS COMPONENT HAS BEEN FOUND CRACKED SEVERAL TIMES IN THE PAST ON OTHER SIMILAR AIRCRAFT.  LATER MODEL AIRCRAFT HAVE A REINFORCEMENT PLATE WELDED ON THIS AREA BY THE FACTORY.
